# SDR AWXA200600337

- Difficulty date: February 7, 2006
- Submitted: February 16, 2006
- Operation: Air carrier
- Aircraft: N173AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23632
- Aircraft time: 66,532 hours, 41,129 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: Lt Wing Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C22 CHECK DISCOVERED DISBOND AREA ON THE UPPER SURFACE OF THE LT OUTBOARD FORE FLAP, 93 INCHES FROM THE INBOARD END, FROM WS 290.69L TO WS 296.69L.  MAINTENANCE REMOVED DISBOND AREA FROM THE LT OUTBOARD FORE FLAP IAW BOEING 737-300 SRM 51-70-10-2R4.  FABRICATED REPAIR DOUBLERS AND REPAIR FILLER IAW BOEING 737-300 SRM 51-70-10-2R4.  BONDED REPAIR PARTS TO THE L/H OUTBOARD FORE FLAP, FROM WS 290.69L TO WS 296.69L IAW BOEING 737-300 SRM 51-70-10-2R4.
